Jump to content

Photo

How long does it take Retin-A to work?

retinoids

This topic has been archived. This means that you cannot reply to this topic.
9 replies to this topic

#1 bubbly_girl

bubbly_girl

    Junior Member

  • Members
  • Posts & Likes
    Posts: 67
    Likes: 1
About Me
  • Joined: 14-July 08

Posted 18 June 2009 - 03:51 PM

When did you see results to let you know if it was working?

#2 xLKphotox

xLKphotox

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 195
    Likes: 0
About Me
  • Joined: 08-February 09

Posted 18 June 2009 - 08:49 PM

I had the dreaded IB in my 3rd week then it started to significantly improve. Then I got a small one in my 6th and 9th weeks. I have been on for about 4 months and my derm said that he sees a 75% improvement. I have to agree with him. My skin looks sooo much better than when I started. But Retin A can take up to a year to see 100% results. Its not a quick fix so you have to stick with it. Good Luck smile.gif

#3 stopthemaddness

stopthemaddness

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 216
    Likes: 1
About Me
  • Joined: 15-March 09

Posted 23 June 2009 - 02:11 AM

bubbly are you taking any oral medications along w/ retinA?
And what kind of facial wash do you use? irratting products can slow the progress of retinA

When used constantly and with non-irratting products you can see signifacant improvements in four weeks; significant enough to keep you on the regimen not clear by any means as time goes on you'll see your skin improving.

I've been on and off retinA for a couple of years and when i used it constantly I saw improvements in a month


#4 StarryTumble

StarryTumble

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 0
About Me
  • Joined: 17-February 08

Posted 24 June 2009 - 11:45 PM

When I was using Retin-A, I saw improvements in three months.
It takes patience when using it, and the IB was unbearable for me. But, if you keep at it you will definitely see results!

#5 lindeezy

lindeezy

    Junior Member

  • Members
  • Posts & Likes
    Posts: 59
    Likes: 0
About Me
  • Joined: 26-June 09

Posted 30 June 2009 - 02:53 PM

Retin-A almost completely cleared my acne in about a month, but that whole time I had clear skin my face was red. It took about 2 months for my redness to fade but my skin was pretty good.. Too bad I couldn't enjoy it until the horrible red face was gone!

#6 brumply

brumply

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Blog Entries: 58
    Likes: 0
About Me
  • Joined: 02-July 09

Posted 02 July 2009 - 09:13 AM

i have been on retin-a, benzamycin and differin for about a month now and my face is still breaking out with papules and cysts. strange that when i first started using these drugs, my face actually improved slightly but now it's just as bad or even worse.

is there anything i can or should be doing? wondering at what point should i give up on this regimen...

#7 Siava

Siava

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 5,962
    Blog Entries: 1
    Likes: 55
About Me
  • Joined: 15-September 05

Posted 02 July 2009 - 09:25 AM

brumply, retin-a can take many months of patience, but worth it if your skin tolerates it well. The general rule of thumb is to give any new regimen at least 2 months. 3 is better. Best wishes to ya.

p.s. I like your username. smile.gif

#8 brumply

brumply

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 02-July 09

Posted 06 July 2009 - 09:24 AM

well, gonna stick with it at least until all my tubes of medication runs out. hope my face starts getting better soon.

haha, thank Siava.

#9 beautifulinsidexx

beautifulinsidexx

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 24-February 11

Posted 24 February 2011 - 07:21 AM

QUOTE (brumply @ Jul 2 2009, 11:13 AM) <{POST_SNAPBACK}>
i have been on retin-a, benzamycin and differin for about a month now and my face is still breaking out with papules and cysts. strange that when i first started using these drugs, my face actually improved slightly but now it's just as bad or even worse.

is there anything i can or should be doing? wondering at what point should i give up on this regimen...


My esthetician had me start Retin A for my acne/acne scars and told me at first you'll see improvement then it'll get really bad in the second month. (Believe me the second month was the worst I remember my skin being in years.) Then the third month most people have noticeably redder skin (new capillaries growing in your skin) and after that goes away (about a month later) you'll have the skin you want. Also she told me some people go overboard at first start to peel/ break out/ dry out etc. . .you should be using it every other day at MOST.

#10 hans83

hans83

    Junior Member

  • Members
  • Posts & Likes
    Posts: 44
    Likes: 0
About Me
  • Joined: 16-February 11

Achievements

     

Posted 25 February 2011 - 01:58 AM

I have been using tretinoin about 1.5 months and am still breaking out far worse than before I went on the medication.